Aa
A
A
Close
1415174 tn?1453246703
tapering off Neurontin
How do you taper off of Neurontin? I have gone so far from 900 mg a day to 500mg a day. 200 per week then 100 a week now. Is that too slow? I have gotten insomnia, anxiety and general not feeling good and even increase in back pain. Is the last few hundred much harder?

Cancel
2 Answers
Page 1 of 1
Avatar universal
You know, you might want to copy your post to the Pain Management or the Addiction Forum. I've taken some very high dosages of that stuff after surgeries and I never tapered it down and I didn't have any withdrawal effects what so ever, but that doesn't mean it can't happen.

If your having bad side effects from decreasing the dosage, be careful and I'll give you the links for those other boards.

http://www.medhelp.org/forums/Addiction-Substance-Abuse/show/77
http://www.medhelp.org/forums/Pain-Management/show/53
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1415174 tn?1453246703
Thanks, I think because I have been on Neurontin for 4 years at 300mg and 6 months at 900mg that it may effect one more. I'll post on the other forum to see what they say.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Back & Neck Community Resources
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar f tn
Blank
remar
st. louis, MO
17878338 tn?1465314274
Blank
kevin92155
Chesapeake, VA